# SDR AALA201907079003

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 8,254 hours, 3,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 797959
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS WHILE ACCOMPLISHING TEST OF EMERGENCY LIGHT, GOT FAULT : ATA 335100  BAT / EPSUC (14 WL)  MID R. REMOVED AND REPLACED BATTERY UNIT OF 14WL. OPS TEST AND BITE TEST GOOD IAW AMM 33-51-38-400-002-A.
